11 Jul 2009
Depending on the sort of infection you had and how many days you were given the azithromycin for. If you just have a few or one dose of azithromycin left, you could take it, but it wont really be of any benefit.
You should get yourself checked out, if the infection persists you may need to get another course.
- Azithromycin Information for Consumers
- Azithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How long did it take to hit your system? I have bronchitis. My main symptom is shortness of breath..Did any one else have that? I was on biaxon for 5 ...
1 answer • 29 Sep 2010
... my stomach?
1 answer • 14 Mar 2012
... white spot in m
1 answer • 10 Dec 2012
I toke 1 dose 4 tablets (250 mg each) for a total of 1000 g of Azithromycin all at once in 1 dose about a month and 2 weeks ago. I just got retested ...
2 answers • 20 May 2013